# SDR AU970098

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22MARINER
- Engine: Lyc O320B2C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A0202
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE UPPER FRAME CRACKED IN AREA UNDER MAIN GEARBOX MOUNT PADS AS REFERRED IN AD/R22/41 AMDT1
